Subfactors and 1+1-dimensional TQFTs

Kodiyalam, Vijay ; Pati, Vishwambhar ; Sunder, V. S. (2007) Subfactors and 1+1-dimensional TQFTs International Journal of Mathematics, 18 (1). pp. 69-112. ISSN 0129-167X

PDF - Author Version

Official URL:

Related URL:


We construct a certain "cobordism category" D whose morphisms are suitably decorated cobordism classes between similarly decorated closed oriented 1-manifolds, and show that there is essentially a bijection between (1+1-dimensional) unitary topological quantum field theories (TQFTs) defined on D , on the one hand, and Jones' subfactor planar algebras, on the other.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
Keywords:Subfactors; Planar Algebras; 1+1-dimensonal Topological Quantum Field Theory
ID Code:53561
Deposited On:09 Aug 2011 11:52
Last Modified:18 May 2016 06:38

Repository Staff Only: item control page